Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Travelling Wave Solutions: a New Approach To the Analysis of Nonlinear Physical Phenomena

No Thumbnail Available

Date

2014

Journal Title

Journal ISSN

Volume Title

Publisher

de Gruyter Poland Sp Z O O

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

In this manuscript, a reliable scheme based on a general functional transformation is applied to construct the exact travelling wave solution for nonlinear differential equations. Our methodology is investigated by means of the modified homotopy analysis method which contains two convergence-control parameters. The obtained results reveal that the proposed approach is a very effective. Several illustrative examples are investigated in detail.

Description

Keywords

Biparametric, Homotopy, Series Solution, Convergence, Nonlinear Differential Equation

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Scopus Q

OpenCitations Logo
OpenCitations Citation Count
1

Source

Volume

12

Issue

7

Start Page

480

End Page

489
PlumX Metrics
Citations

Scopus : 3

Captures

Mendeley Readers : 2

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.51701455

Sustainable Development Goals

SDG data is not available